# SDR ASAA9540058

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Light
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLT NR 479 - CREW REPORTED, ANTI-SKID INOP LIGHT ILLUMINATED AFTER GEAR RETRACTION WITH GEAR HANDLE IN UP OR OFF POSITIONS.  CYCLED GEAR AND LIGHT EXTINGUISHED WITH GEAR DOWN.  ILLUMINATED WITH GEAR UP.  LIGHT FINALLY EXTINGUISHED PASSING 20,000 FEET.  LANDED WITHOUT INCIDENT.  INSPECTED SYSTEM AND PERFORMED ADJUSTMENT/TEST PER THE MAINTENANCE MANUAL.  SYSTEM CHECKED NORMAL.  (M)
